Journal of music theory [electronic resource]

Bib ID
vtls000678044
出版項
New Haven, Conn. : Yale School of Music, 1957-
電子版
預約人數:0
全部評等: 0
沒有紀錄。
 
 
 
01162cas a2200337 a 4500
001
 
 
vtls000678044
003
 
 
VRT
005
 
 
20070227111900.0
006
 
 
m        d       
007
 
 
cr anu--------
008
 
 
031008c19579999ctusr pss o  s0    0eng d
010
$a 2004-235606
022
$y 0022-2909
039
9
$y 200702271119 $z sujenlee
040
$a EYM $b eng $c EYM $d HLS $d OCLCQ
090
$a ML1 $b .J83
130
0
$a Journal of music theory (Online)
245
1
0
$a Journal of music theory $h [electronic resource]
260
$a New Haven, Conn. : $b Yale School of Music, $c 1957-
310
$a Semiannual.
362
0
$a Vol. 1, no. 1 (Mar. 1957)-
500
$a Title from title screen (JSTOR)
500
$a Issued by Yale School of Music, 1957-<spring 2001>; Dept. of Music, Yale University, <fall 2001->
530
$a Also issued in print.
538
$a Mode of access: World Wide Web.
550
$a Published by: Yale University, 1970-
650
0
$a Music theory $v Periodicals.
710
2
$a Yale School of Music.
710
2
$a Yale University.
856
4
1
$u http://info.lib.tku.edu.tw/new_journal/redirect.asp?bibid=678044 $z full text
999
$a VIRTUA               
沒有評論
標題
附註
Title from title screen (JSTOR)
Issued by Yale School of Music, 1957-<spring 2001>; Dept. of Music, Yale University, <fall 2001->
合著者
ISBN/ISSN
0022-2909